# SDR 2007UALA02020

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR SIGN ABOVE SEAT ROW 7AB INOP.  *S/D*  TROUBLESHOT SYSTEM AND FOUND BATTERY PACK WITH LOW VOLTAGE.  REPLACED BATTERY PACK.
